# SDR ASOA2015080913659

- Difficulty date: August 9, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS, BAY INTERCOSTAL CORRODED BS 349 - 364, STR 27R.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-0000-001-001.  REMOVED INTERCOSTAL IAW SRM 51-42-06-001-001.  REINSTALLED INTERCOSTAL IAW SRM 51-42-06 AND SRM 51-42-21.  MECHANICALLY MEASURED RT INTERCOSTAL WITH MACT 3189 MINIMUM REMAINING THICKNESS IS .067", ORIGINAL IS .080".  REMOVED IS .013".  COMPLIED WITH EA-2015-333.
